mental-health-icon

Memory problem

I have anxity from my childhood, some time i feel dizziness, i feel depressed then i visit a neurologist. He suggest me betacap tr 40 and amixide h, and some blood test and mri of brain.blood test are normal nothing wrong in it mri report is: prominent lacunes in left basal ganglia extending to internal capsule possibly sequelae of ischaemia. Then doctor prescribe me clopitab 75 for three month, in the main time i thought i have some serious problem i can not be proper like before so my depression increased and some uneasy feeling in my brain and mind also so after 4week doctor prescribe me zaptra 12.5 instead off amixide h, then after 3 month clopitab its taken off by doctor, now i m taken only betacap and zaptra 12.5. So my medicine are betacap tr 40 7month running amixide h 2.5month zaptra 12.5 for 4.5month running, and clopitab 3month. But after taking zaptra i feel some problem like concentration, confusion, short term memory problem, how to be i proper like before. please doctor
views-icons 73 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Memory problem

doctor profile image
Dr. Satish Ramaiah Bangalore | Addiction Psychiatrist
Answered
Your description indicates symptoms of anxiety and depression along with brain ischaemic changes. I suggest you continue to see neurologist regarding clopitab requirements. For your depression and anxiety, I suggest you also meet a psychiatrist or psychologist for cognitive behavior therapy. Of course your medication needs reviewing. If you are not tolerating Zaptra, it would be worth changing to Sertraline. I feel you should meet psychiatrist in person for review, prescription and follow up. Practice mindfulness and focus on some positive lifestyle modifications like regular exercise, yoga, meditation, healthy eating and sleep hygiene. Address any social issues calmly. Regards
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO